# SDR A6WA201441427

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT FS 559+91 & LBL 9 IS CORRODED.  REMOVED CORRODED SEAT TRACK & REPLACED WITH NEW SERVICEABLE SECTION IAW AMM 53-01-11 & SRM 51-50-11.
